Alert archive / Texas / Tornado Warnings in 2014

Tornado Warning 5, NWS San Angelo, TX

May 24, 2014Fisher County, Texas

NWS San Angelo, TX issued this tornado warning at May 24, 2014, 2:08 PM CDT for Fisher County, Texas. It was in force for 37 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2014, 2:08 PM CDT (19:08 UTC)
Expired
May 24, 2014, 2:45 PM CDT
In force
37 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Fisher County, TX

The radar

The Dyess AFB radar (KDYX), 112 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 2:20 PM CDTFUNNEL CLOUD1 W Rotan, TX
May 24, 2:20 PM CDTHAIL 0.881 W Rotan, TX
May 24, 2:28 PM CDTTSTM WND GST 60Rotan, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 7.1 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2014-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1629 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2014-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1629 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
705 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

312 
WFUS54 KSJT 241908
TORSJT
TXC151-241945-
/O.NEW.KSJT.TO.W.0005.140524T1908Z-140524T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
208 PM CDT SAT MAY 24 2014

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL FISHER COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 245 PM CDT

* AT 204 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR ROTAN...AND MOVING NORTHEAST AT 15 MPH.

  HAZARD...TORNADO.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
           LIKELY.

* THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTH
  CENTRAL FISHER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3297 10021 3296 10020 3276 10039 3281 10061
      3297 10052 3297 10040
TIME...MOT...LOC 1908Z 211DEG 13KT 3284 10046

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$
2 follow-up statements
389 
WWUS54 KSJT 241914
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
214 PM CDT SAT MAY 24 2014

TXC151-241945-
/O.CON.KSJT.TO.W.0005.000000T0000Z-140524T1945Z/
FISHER TX-
214 PM CDT SAT MAY 24 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL FISHER
COUNTY UNTIL 245 PM CDT...

AT 208 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR ROTAN...AND MOVING NORTHEAST AT 15 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHERN FISHER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3297 10021 3296 10020 3276 10039 3281 10061
      3297 10052 3297 10040
TIME...MOT...LOC 1914Z 211DEG 13KT 3286 10045

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$
853 
WWUS54 KSJT 241928
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
228 PM CDT SAT MAY 24 2014

TXC151-241945-
/O.CON.KSJT.TO.W.0005.000000T0000Z-140524T1945Z/
FISHER TX-
228 PM CDT SAT MAY 24 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL FISHER
COUNTY UNTIL 245 PM CDT...

AT 227 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR ROTAN...AND MOVING NORTHEAST AT 15 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHERN FISHER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3281 10034 3287 10048 3296 10045 3297 10040
      3297 10021 3296 10020 3282 10033
TIME...MOT...LOC 1928Z 211DEG 13KT 3290 10042

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 24, 2:06 PM CDT, 2 minutes earlier.

Area forecast discussion, May 24, 2:06 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
206 PM CDT SAT MAY 24 2014

.UPDATE...
See update discussion below.

&&

.DISCUSSION...
Updated hazard grid and zones for Tornado Watch #181 in effect until
10 PM for the western 2/3 of the Concho Valley and the Northern
Edwards Plateau.

&&

.PREV DISCUSSION... /ISSUED 1239 PM CDT SAT MAY 24 2014/

AVIATION...
/18Z TAFS/

Through early evening, we have inserted VCSH and TEMPO groups at
KABI, KSJT, and KSOA. These terminals will be closer to ongoing
convection and remnant outflow boundaries. MVFR ceilings will
develop overnight in the 08-17z time frame. VFR conditions will
return to all the terminals after 17z.

PREV DISCUSSION... /ISSUED 1203 PM CDT SAT MAY 24 2014/

UPDATE...
To increase PoPs this afternoon...

DISCUSSION...
I have sent out a quick update to increase PoPs across much of the
Concho Valley and Big Country this afternoon. An outflow boundary is
evident from near Midland, to Big Spring, to south of Snyder.
Showers and thunderstorms continue across this boundary, with the
strongest convection across the eastern Permian Basin. I expect an
increasingly unstable atmosphere to develop across parts of the Big
Country and Concho Valley this afternoon, which should help to
sustain convection as it moves into the region. A few storms this
afternoon could become strong to severe, especially across the
western Concho Valley and Big Country. At this time, the main
hazards look to be large hail, damaging winds, and locally heavy
rainfall. In addition, an isolated tornado cannot be ruled out.
Minor tweaks were made to temperatures and dewpoints, to account for
current trends. Otherwise, no other changes are needed at this time.

PREV DISCUSSION... /ISSUED 659 AM CDT SAT MAY 24 2014/

AVIATION...
/12Z TAFS/
MVFR CIGS near 1500 feet have developed across much of the area,
and will eventually encompass all TAF locations. These low
ceilings will break up by late morning or early afternoon. Winds
will be southeast throughout the period with gusts to around 20
knots from this afternoon through the overnight hours. Scattered
thunderstorms may occur again this afternoon, but mainly west of
the area. Confidence is not high enough in coverage to mention at
all locations, but will put a VCTS in at KABI for a portion of the
evening. MVFR ceilings are expected to return to the southern
sites before 12Z Sunday morning. 20

PREV DISCUSSION... /ISSUED 501 AM CDT SAT MAY 24 2014/

SHORT TERM...
(Today and Tonight)

Thunderstorms have moved out of our area for tonight. Additional
convective activity continues to affect eastern New Mexico late
tonight as shortwave activity moves northeast across the same
region.

For the next 24 hours, scattered thunderstorms will again be
possible, mainly during the afternoon and evening hours.
Currently, the upper level low responsible for our area
thunderstorms continues to move very slowly to the northeast
across Arizona. It is expected to make it to near the Four Corners
region by early Sunday morning. Shortwave energy rotating around
the low will move into the area later today. In addition, as the
low makes slow progress into the area, mid and upper level wind
speeds will increase, increasing 0-6km layer shear values. At the
surface, thunderstorms from yesterday and last night will leave
remnant outflow boundaries in the area, which may act as foci for
thunderstorms to develop off of during the afternoon. In addition,
models show a good instability axis developing along and to the
west of our western CWA border with surface based CAPE values
greater than 2000 J/kg. Should thunderstorms develop during the
afternoon, a few would likely be able to reach severe levels with
large hail and damaging winds being the main concerns. The most
favorable area for any severe weather would be west of a Sonora to
Sweetwater line, so have kept mention of severe thunderstorms
confined to this area. However, that doesn't mean that severe
weather is ruled out to the east of that line. Expect the severe
weather threat to wane after midnight as the boundary layer
stabilizes.

In addition to the severe weather, locally heavy rainfall will
be a concern. Precipitable water values currently range between
120% and 200% of normal, between 1.2 and 1.5 inches. Although we
had some very heavy rainfall in certain areas tonight, it was
fairly localized. Locations from Tom Green County east into
Runnels, Coleman, and Brown Counties were hardest hit, and most of
the activity today and tonight is expected to be farther west.
Considering that, think that any flash flooding is likely to be
confined to mainly urban areas, and not a widespread threat just
yet. So, we will not to go with any flash flood headlines for now.

20

LONG TERM...
(Sunday through Friday)

The active weather pattern will continue Sunday through Memorial
Day, with the main concerns including heavy rainfall and the
possibility of severe weather.

The upper level low will move northeast into far southern Colorado
on Sunday, then will track southeast into the northern Texas
Panhandle by Monday evening. With this track, increased coverage
of showers and thunderstorms are expected across west-central
Texas Sunday through Monday.

Convection could be ongoing across our northwestern counties
early Sunday morning. Additional showers/ thunderstorms are
expected to develop during the day, especially during the
afternoon and evening across west and west- central Texas, and
should have some remnant outflow boundaries in our area. Embedded
impulses rotating around the upper low may also aid in
thunderstorm development. With moderate instability and
sufficient vertical shear, severe storms will be possible Sunday
afternoon and evening across the western half of our area, roughly
along and west of Highway 277. Severe weather threats include
large hail and damaging wind gusts. Through much of the night,
will have a good possibility of thunderstorms continuing or moving
into west-central Texas as convective clusters or a MCS
(mesoscale convective system). Carrying the highest PoPs across
our northern counties along/north of Interstate 20, where
convection could be ongoing early Monday morning.

On Memorial day, the highest rain chances should be across roughly
the northeastern third of west-central Texas. The setup looks
similar to Sunday, where additional showers/thunderstorms develop
primarily during the afternoon and evening. Moderate instability and
sufficient vertical shear will support a possibility of severe
storms across most of west-central Texas, with large hail and
damaging wind gusts the main threats. May have convective clusters
or a MCS affecting our northern and eastern counties (Big Country
and Heartland areas) Monday night.

The axis of higher precipitable water values (between 1.3 and 1.6
inches) will be directly over our area on Sunday, and over our
eastern counties Monday afternoon into Monday night. Heavy rainfall
is likely, and will need to monitor the potential for repeat
convection and the possibility flash flooding.

Favor the GFS and ECMWF solutions with the track of the upper
level low Sunday through the early part of the week. The 00Z
NAM looks to be the odd model out in taking the low southeast
into our northern counties on Tuesday. The GFS and ECMWF have
the low tracking east into Oklahoma on Tuesday, then weakening
and dropping into southeast Oklahoma on Wednesday. For our area,
have chance PoPs across our northern and eastern counties Tuesday,
with slight chance across areas farther south and west. Have a
lingering slight chance POP across our northeastern border counties
into Wednesday.

A slow warming trend in temperatures is expected during the latter
half of the week, when an upper ridge is progged to slowly build
into our area from the west.

19

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 84  66  80  67  82 /  50  70  50  50  50
San Angelo 	 86  67  81  67  83 /  50  60  40  50  40
Junction 	 83  69  81  67  82 /  30  40  30  40  30

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

21
Hazardous weather outlook, May 24, 5:36 AM CDT, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
536 AM CDT SAT MAY 24 2014

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-251045-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
536 AM CDT SAT MAY 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
TONIGHT. SOME OF THESE STORMS MAY STRENGTHEN TO SEVERE
LEVELS...MAINLY WEST OF A SWEETWATER TO SONORA LINE. THE MAIN
HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS. IN ADDITION TO THE
SEVERE WEATHER THREAT...LOCALLY HEAVY RAINFALL AND FLASH FLOODING
WILL ALSO BE POSSIBLE...ESPECIALLY IN URBAN AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH EARLY NEXT WEEK. A
FEW OF THE STORMS MAY BECOME STRONG TO SEVERE...WITH THE MAIN
CONCERNS BEING LARGE HAIL AND DAMAGING WINDS. THESE THUNDERSTORMS
WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND
DANGEROUS CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, May 24, 12:57 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1257 PM CDT SAT MAY 24 2014

TXZ049-054-241845-
FISHER TX-NOLAN TX-
1257 PM CDT SAT MAY 24 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 PM CDT FOR FISHER
AND NOLAN COUNTIES...

AT 1256 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 19
MILES NORTHWEST OF HOBBS TO 17 MILES SOUTHWEST OF MARYNEAL...OR ALONG
A LINE EXTENDING FROM 14 MILES NORTH OF SNYDER TO 19 MILES NORTHWEST
OF ROBERT LEE...MOVING EAST AT 20 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  CHAMPION...US-84 NEAR THE NOLAN-FISHER COUNTY LINE AND I-20 NEAR
  THE NOLAN-MITCHELL COUNTY LINE BY 115 PM CDT
  WASTELLA BY 120 PM CDT
  THE INTERSECTION OF RANCH ROAD 608 AND HIGHWAY 147...ROSCOE AND
  HOBBS BY 135 PM CDT
  MARYNEAL BY 140 PM CDT
  GANNON AND CAPITOLA BY 145 PM CDT

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3297 10019 3209 10019 3208 10067 3297 10065
TIME...MOT...LOC 1757Z 265DEG 18KT 3292 10086 3211 10069
Special weather statement, May 24, 1:26 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
126 PM CDT SAT MAY 24 2014

TXZ065-241915-
COKE TX-
126 PM CDT SAT MAY 24 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 PM CDT FOR COKE
COUNTY...

AT 124 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 3
MILES NORTHWEST OF SILVER TO 9 MILES WEST OF E.V. SPENCE RESERVOIR
NEAR PAINT CREEK RECREATION AREA...OR ALONG A LINE EXTENDING FROM 20
MILES NORTHWEST OF ROBERT LEE TO 14 MILES WEST OF ROBERT LEE...MOVING
EAST AT 20 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  THE INTERSECTION OF HIGHWAY 158 AND RANCH ROAD 2059 BY 135 PM CDT
  E.V. SPENCE RESERVOIR NEAR PAINT CREEK RECREATION AREA BY 150 PM
  CDT
  SANCO BY 200 PM CDT
  ROBERT LEE BY 210 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

LAT...LON 3208 10031 3186 10038 3185 10081 3207 10083
      3208 10082
TIME...MOT...LOC 1826Z 278DEG 17KT 3211 10071 3193 10071

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:28 PM CDTAreal Flood AdvisorySJTIrion, Runnels, Tom Green2 hr
May 23, 8:12 PM CDTAreal Flood AdvisorySJTRunnels93 min
May 23, 8:37 PM CDTFlash Flood WarningSJTTom Green3 hr
May 23, 9:25 PM CDTAreal Flood AdvisorySJTConcho, Runnels, Tom Green2 hr
May 23, 9:44 PM CDTAreal Flood AdvisorySJTColeman2 hr
May 23, 10:29 PM CDTAreal Flood AdvisorySJTBrown2 hr
May 24, 12:57 PM CDTSpecial Weather StatementSJTFisher, Nolan48 min
May 24, 1:14 PM CDTSevere Thunderstorm WarningSJTFisher, Nolan, Taylor46 min
May 24, 1:26 PM CDTSpecial Weather StatementSJTCoke49 min
May 24, 2:01 PM CDTSevere Thunderstorm WarningSJTFisher, Nolan44 min
May 24, 2:33 PM CDTAreal Flood AdvisorySJTFisher, Nolan117 min
May 24, 2:40 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan50 min
May 24, 2:45 PM CDTSevere Thunderstorm WarningSJTFisher, Jones30 min
May 24, 2:50 PM CDTFlash Flood WatchSJTBrown, Callahan, Coke, Coleman, Concho, Crockett and 18 more60 hr
May 24, 2:57 PM CDTSpecial Weather StatementSJTJones, Taylor63 min
May 24, 3:16 PM CDTSpecial Weather StatementSJTHaskell, Jones44 min
May 24, 3:31 PM CDTSpecial Weather StatementSJTCoke, Nolan44 min
May 24, 3:42 PM CDTSevere Thunderstorm WarningSJTJones, Taylor48 min
May 24, 3:45 PM CDTAreal Flood AdvisorySJTCoke, Runnels2 hr
May 24, 4:01 PM CDTSpecial Weather StatementSJTUpton29 min
May 24, 4:14 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Taylor46 min
May 24, 4:18 PM CDTSpecial Weather StatementSJTSterling27 min
May 24, 4:28 PM CDTSpecial Weather StatementSJTJones62 min
May 24, 4:44 PM CDTSpecial Weather StatementSJTUpton46 min
May 24, 4:55 PM CDTSevere Thunderstorm WarningSJTCrockett50 min
May 24, 4:58 PM CDTSpecial Weather StatementSJTCoke32 min
May 24, 5:07 PM CDTTornado WarningSJTCrockett23 min
May 24, 5:08 PM CDTSpecial Weather StatementSJTRunnels37 min
May 24, 5:18 PM CDTSevere Thunderstorm WarningSJTRunnels, Taylor27 min
May 24, 5:27 PM CDTAreal Flood AdvisorySJTRunnels, Taylor2 hr
May 24, 5:30 PM CDTTornado WarningSJTCrockett30 min
May 24, 5:52 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green38 min
May 24, 5:54 PM CDTSevere Thunderstorm WarningSJTColeman, Runnels, Taylor36 min
May 24, 6:29 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green46 min
May 24, 6:34 PM CDTSevere Thunderstorm WarningSJTCrockett41 min
May 24, 6:40 PM CDTSevere Thunderstorm WarningSJTIrion35 min
May 24, 6:41 PM CDTSpecial Weather StatementSJTColeman34 min
May 24, 6:54 PM CDTTornado WarningSJTIrion36 min

Nearby

Tornado Warnings in Texas, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.